| Model Number |
9734887XOM |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3) no hardware parts have been received by the manufacturer for evaluation.Codes: b17, c20, and d15 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used intra-operatively during a functional endoscopic sinus surgery (fess) procedure.It was reported that the patient tracker was plugged into the axiem box and a green light was seen, but the tracker icon was not visible on screen, and no system response was observed when instruments were introduced to the divot.The tracker was plugged into a different port of the axiem box, but there was no improvement.A new patient tracker was then opened and the system recognized it and it performed as usual/as expected.No known impact to patient outcome.There was a ten-minute surgical delay.
Additional Manufacturer Narrative
H3, h6: analysis was performed for product: 9734887, lot number: 250610j.The reported problem was confirmed.The patient tracker was connected to a test system.The electromagnetic navigation interface unit (axiem) box displayed an amber light, and the em interface reported instrument faulted and gave a navigational error.Codes b01, c13 and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.